# SDR AALA20110131TUL07

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 36,228 hours, 16,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN CABIN FLOORBEAMS STATIONS 1287 TO 1309 IS CRACKED.  REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL PER AA DRAWING EDK1904, SRM 51-30-05 AND SRM 51-30-02.
